# SDR AALA2001148

- Difficulty date: May 22, 2001
- Submitted: July 2, 2001
- Operation: Air carrier
- Aircraft: N728AA
- Make and model: Boeing 727227
- Aircraft serial: 20735
- System (JASC): 5100 · Standard Practices/Structures
- Part: Web
- Condition: Corroded
- Location: Fs 303-312
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND LEFT HORIZONTAL WALKWAY CORRODED 9 INCHES BY 3 INCHES UNDERSIDE BETWEEN STATION 303 TO 312.  REMOVED CORRODED AREA OF WALKWAY.  INSTALLED DOUBLER PER SRM.  (M)
